# SDR SWAA2023012491838

- Difficulty date: January 16, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 57,739 hours, 34,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND 663 VAPOR BARRIER WEB UPPER EDGE REQUIRES REPAIR AT LBL 44<[01] EVALUATED 6' CRACK IN L/H 663 VAPOR BARRIER AT LBL 44. AND FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-10-10-2R-2 PAR 1& NOTE. CLEAN AND PREP. IAW B737-700 SRM 51-70-04-2R-10 PAR 4 A-C. VERIFIED MATERIALS. IAW B737-700 SRM 51-70-04-2R-0 TABLE 203. BMS 9-3 (A150508); BMS 8-301(A148401). NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 51-70-04-2R-10 PAR4 D-G AAR OVEN BO-06 2-4-23.;[04] VERIFIED STEP 3;[05] RESTORED FINISH TO REPAIR AREA IAW SRM 51-70-04-2R-10 SECTION 4.H;[06] ACCOMPLISHED REPAIR OF L/H 663 VAPOR BARRIER WEB - SEE ABOVE FOR WORK COMPLETED.;[07] VERIFIED ITEMS 5 AND 6  AUDIT C/W
